BibTeX record journals/endm/Ben-Ameur06

download as .bib file

@article{DBLP:journals/endm/Ben-Ameur06,
  author    = {Walid Ben{-}Ameur},
  title     = {New bounds for the maximum cut problem},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {27},
  pages     = {5},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.endm.2006.08.028},
  doi       = {10.1016/j.endm.2006.08.028},
  timestamp = {Wed, 04 Mar 2009 10:12:38 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/Ben-Ameur06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}